<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1563</article-id>
      <title-group>
        <article-title>I-prime fuzzy submodules</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Sagban</surname>
            <given-names>Manal Ali</given-names>
          </name>
          <aff>General Directorate of Education for the Holy Karbala, Iraqi Ministry of Education, Karbala, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Zyarah</surname>
            <given-names>Ali Abd Alhussein</given-names>
          </name>
          <aff>General Directorate of Education for the Holy Karbala, Iraqi Ministry of Education, Karbala, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Hussain</surname>
            <given-names>Ahmed Hadi</given-names>
          </name>
          <aff>Department of Automobile Engineering, College of Engineering Al-Musayab, University of Babylon, Babil, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>4</issue>
      <fpage>1169</fpage>
      <lpage>1174</lpage>
      <pub-date date-type="pub">
        <day>15</day>
        <month>07</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>In this paper, we introduce a new generalization of prime F.S.M (P.F.S), called I- prime F.S.M and I be any ideal of a commutative ring R also, we study some properties of it and giving some characterizations of I-P.F.S. We establish the situation of I-P.F.Ss in F.M of the R-module and, we show that I-P.F.S and P.F.S are coincident under certain conditions. </p>
      </abstract>
      <kwd-group>
        <kwd>Prime fuzzy submodule</kwd>
        <kwd>Weakly prime fuzzy submodule and I-prime submodule</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
